# SDR 97ZZZX1508

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gearbox
- Condition: Corroded
- Location: Nlg Bs 320-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS NOTED ON LOWER NOSE LANDING GEAR BOX CHORD FROM STA 320 TO STA 328.
